# SDR R61A201304050350

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000220
- Aircraft time: 13,521 hours, 10,735 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 2801007
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT MLG LOWER SIDESTAY PIN CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PIN IAW JOB CARD R170EO-32-11-0001.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
